A member asked:

Today my dr cut my dose of inderal (propranolol) from 80 mg to 40mg will there be withdrawals ? been taking 80mg for two years

A doctor has provided 1 answer
Dr. Bennett Werner answered

Specializes in Cardiology

The standard way to taper a beta blocker is to halve the dose - I doubt you'll even notice the difference. Your BP will be a little higher which may help your dizziness and your heart rate will be a little faster. You may find your fatigue improves.

Answered Dec 28, 2020

2.9k views

Thank

Still have questions?

Get the best care from a doctor who knows you.

Book a Video Appointment
appScreen
Sponsor Content

Related Questions

Online Primary Care Doctors Accepting New Patients

$44 video appointments available today with a membership as low as $15/month

Book a Video Appointment
Ask your question
Didn't find what you're looking for?

90,000 U.S. doctors in 147 specialties are here to answer your questions or offer you advice, prescriptions, and more.

Ask your question

Meet your new favorite doctor
...